For the current REF see the REF 2021 website REF 2021 logo

Output details

10 - Mathematical Sciences

Heriot-Watt University (joint submission with University of Edinburgh)

Return to search Previous output Next output
Output 14 of 143 in the submission
Article title

An asymptotic analysis of the persistence threshold for the diffusive logistic model in spatial environments with localized patches

Type
D - Journal article
Title of journal
Discrete and Continuous Dynamical Systems - Series B
Article number
-
Volume number
14
Issue number
3
First page of article
1139
ISSN of journal
1531-3492
Year of publication
2010
URL
-
Number of additional authors
1
Additional information
-
Interdisciplinary
-
Cross-referral requested
-
Research group
C - Applied & Computational Mathematics
Proposed double-weighted
No
Double-weighted statement
-
Reserve for a double-weighted output
No
Non-English
No
English abstract
-